MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; GLOVE, EXAM, NITRILE, PF, W/ FILM, S

MEDLINE INDUSTRIED LP MEDLINE; GLOVE, EXAM, NITRILE, PF, W/ FILM, S
Catalog Number MG5001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the non-sterile gloves we use daily are very thin and often stick together, making them difficult to remove from the box.In addition, many of the gloves are ripped or have missing fingers.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the non-sterile gloves we use daily are very thin and often stick together, making them difficult to remove from the box.In addition, many of the gloves are ripped or have missing fingers.

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, W/ FILM, S
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25669707
Report Number1417592-2026-03721
Device Sequence Number21445769
Product Code LZA
UDI-Device Identifier10197344024926
UDI-Public10197344024926
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K240051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMG5001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown